# SDR SWAA2014111434160

- Difficulty date: October 26, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 43,317 hours, 25,210 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE UPPER SHELF PANEL BRACKET CRACKED ON FWD SIDE OF CLOSURE WEB 10 INCHES INBD OF DEFLECTION CONTROL RIB FOR MAIN FLAPS.  R & R BRACKET IAW SRM.
